# SDR 2001UALA02252

- Difficulty date: November 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 5,855 hours, 1,605 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: MR24244
- Part serial: UA00188206
- Condition: Shorted
- Location: E/E Bay
- Part time: 5,855 hours, 1,605 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY AND MAIN CHARGER EICAS MESSAGE WITH ACCOMPANIED 'NO LAND THREE'. AIRCRAFT RETURNED TO LAX. THE MAIN BATTERY CHARGER AND OVERHEAD BATTERY SWITCH WERE INITIALLY REPLACED.  THE CORRECTIVE ACTION WAS MAIN BATTERY REPLACEMENT.THE MAIN BATTERY CHARGER TESTED WITH NO FAULTS FOUND.  PRELIMINARY VENDOR REPORT INDICATES A BATTERY FAILURE DUE TO A SHORTED CELL.
